# SDR IPXA2015060889955

- Difficulty date: May 16, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 15,871 hours, 10,103 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Frames 79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5 YR, MAIN CABIN SEAT TRACK CORRODED FRAMES 79-80, Y450.   REPAIRED IAW SRM 53-10-16, FG 201.
